The papers published in the journal are reviewed by Mathematical Reviews and Zentralblatt MATH.

On a Pseudo Normal Generalized Quasi-Sasakian Manifold of the First kind

Authors

Bhagwat Prasad and Satya Prakash Gupta

Abstract

In 1989, Mishra  defined pseudo normal generalized qausi sasakian manifolds of the first kind. In present paper some properties of these manifolds are studied. Finally we study invariant submanifolds of pseudo normal generalized qausi sasakian manifolds of the first kind.

Keywords and Phrases : Qausi sasakian manifolds, submanifolds

Received date : February 27, 2008

Revised date: July20, 2008

Accepted date: July 30, 2008

cited by: J.T.S. Vol. 2 (2008), 91-99

Download PDF